# SDR SWIA200311894

- Difficulty date: April 2, 2003
- Submitted: April 23, 2003
- Operation: Air carrier
- Aircraft: N587SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7062
- Aircraft time: 18,814 hours, 17,881 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Actuator
- Part number: 83963
- Part serial: 698
- Condition: Malfunctioned
- Location: Horizontal Stab
- Part time: 4,060 hours, 3,214 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: D

## Discrepancy

STAB TRIM MACH WOULD NOT MOVE DURING FFOD. THEY WOULD ALSO AUTO DISENGAGE.  REMOVED AND REPLACED HSTA AND MCU IAW CRJ MM 27-42-01 AND  27-42-05.
